# SDR SWAA2022031079662

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242AF LOWER SURFACE HAS MULTIPLE PUNCTURES. / REPAIRED FLOORBOARD 242 AF LOWER SURFACE IAW SRM 53-00-50-2R-1; PG'S 1;2; STEPS 3 (A - M).
